# SDR JR2R20171205262

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9911842113
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SIDE CANTED FRAME 1463 UPPER AIR BOX SUPPORT WEB AFT ATTACH ANGLE CRACKED. REMOVED AND REPLACED ATTACH ANGLE IAW MD80 SRM 51-30-2 FIG1 AND 51-30-5 PARA 7 AND 8.
